# SDR DL72K980902

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV2 CORROSION VISIT, 1 VISABLE CRACK STR 18A RT, AFT OF STA 940 FITTING UPPER AFT ATTACH BOLT.  REPAIRED PER M/M 53-12-0.
